Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pills provide relief from a wide variety of aches and pains. Provides headache, toothache, menstrual cramp,
- Stops pain where it starts with two powerful pain relief ingredients, acetaminophen and ibuprofen.
- Acetaminophen blocks pain signals and ibuprofen targets pain at the source.
- Provides headache, toothache, menstrual cramp, m
Product Details
SKU: AVL014795 Manufacturer: ACME UNITED CORPORATION Mfr. Part Number: 014795 Brand Name: Advil® Alternate Part Numbers: AVL014795, AVL-014795, 014795, 00305730147958 (GTIN) Country of Origin: US (United States) TAA Compliant: Yes UNSPSC Code: 0051142106 Unit of Measure: EA (1 Each) UPS Shippable: Yes Air Shippable: Yes Item Dimensions: 3.59 in. x 6.09 in. x 5.86 in. Weight: 0.3900 lb. Expiration Date: No Keywords: Acetaminophen; Ibuprofen; Pain Killers; First-Aid; Medical; Drugs; Pharmaceuticals; Remedies; Doctors; Nurses; Pills Environmental Properties
Energy Star: No Green Indicator: No Recycled: No